# SDR AALA20021301

- Difficulty date: September 15, 2002
- Submitted: November 1, 2002
- Operation: Air carrier
- Aircraft: N756AM
- Make and model: Boeing 777223
- Aircraft serial: 30264
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DFW - DURING OVERNIGHT MAINTENANCE, EMERGENCY LIGHT ASSEMBLY AT 1L ENTRY COAT CLOSET BROKEN.  REPLACED EMERGENCY LIGHT ASSEMBLY AT 1L ENTRY COAT CLOSET.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
